RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 277–280 (Mi dan33457)  

MATHEMATICS

Integral inequalities with Volterra type operators

Kh. M. Salpagarov

Kabardino-Balkarian Pedagogical Institute

Full text: PDF file (367 kB)

Bibliographic databases:
UDC: 517.43
Presented: А. А. Дородницын
Received: 30.01.1967

Citation: Kh. M. Salpagarov, “Integral inequalities with Volterra type operators”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 277–280

Citation in format AMSBIB
\Bibitem{Sal67}
\by Kh.~M.~Salpagarov
\paper Integral inequalities with Volterra type operators
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 277--280
\mathnet{http://mi.mathnet.ru/dan33457}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221342}
\zmath{https://zbmath.org/?q=an:0183.40201}


Linking options:
  • http://mi.mathnet.ru/eng/dan33457
  • http://mi.mathnet.ru/eng/dan/v177/i2/p277

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:31
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019